# SDR 07FDEA02304

- Difficulty date: June 28, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stringer
- Part number: 655623620
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR LOCATED AT STR S-27R FROM BS 674 TO 700 REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED EXISTING REPAIR IAW BOEING 727 SRM 51-10-2.  REPAIRED STRINGER USING NEW STRINGER, SPLICE AND 3 FILLERS.  FABRICATED AND INSTALLED AT STA 696, STRINGER 27R USING BOEING 727 SRM 53-10-3 PAGE 4B DETAIL I AND 51-10-2, ALL PARTS TREATED AND PRIMED.  ALSO, BEFORE INSTALLATION USING BOEING 727 SRM 51-10-2, PG 1 REF.  THIS REPAIR IS   CLASSIFIED AS A MAJOR REPAIR.
